# SDR CA151228007

- Difficulty date: December 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE LANDING ON A TRAINING FLIGHT, AFTER THE REVERSE WAS APPLIED AND STOWED NORMALLY, THE LT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED. THE PILOT TRIED TO INCREASE POWER BUT NO RESPONSE.  WHITE SMOKE COULD BE SEEN LEAVING THE COWLING AFT AND EXHAUST.  ENGINE WAS SHUTDOWN, FIREWALL SHUT OFF CLOSED AND FIRE EXTINGUISHER DISCHARGED.  GROUND EMERGENCY CREWS FOUND NO HOT SPOTS AND NO EVIDENCE OF FIRE. POST FLIGHT VISUAL INSPECTION FOUND NO ANOMALIES AND AN ATTEMPTED ENGINE RUN RESULTED IN THE STARTER GENERATOR NOT COMING ON LINE.  THE STARTER GENERATOR, GENERATOR CONTROL UNITS WERE REPLACED AND SWAPPED TO NO AVAIL.  TROUBLESHOOTING IS CONTINUING.
